# SDR MZZA98033

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - RT WING TRAILING EDGE UPPER SKIN AFT OF AFT SPAR CRACKED AT NR 11 SPOILER 3RD HINGE FROM INBOARD END.  CRACK HAD BEEN PREVIOUSLY STOP DRILLED BUT CRACK LENGTH HAD PROGRESSED PAST STOP DRILL.  DOUBLER REPAIR C/OUT IAW SRM 57-30-04 FIG 10 DETAIL III.  ALSO, ECRA 5750-02876 REFERS TO ALTERNATE FASTENER SUBSTITUTION.  SPOILER REINSTALLED AND RIGGED, FUNCTIONAL TEST C/OUT.  (M)
